# SDR ASAA0944664

- Difficulty date: February 25, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 654785615
- Condition: Corroded
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B MID FLAP OUTBOARD CARRIAGE HALVES HAVE CORROSION IN BORES.  REMOVED I/B CARRIAGE HALF INSTALLED NEW I/B CARRIAGE HALF IAW MM 27 51 14 O/B HALF CORROSION REMOVED AND IN LIMITS.
